# SDR GUUA94761032711A

- Difficulty date: March 27, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 29,629 hours, 36,750 cycles
- Engine: Pwa PT6*
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Circuit Board
- Condition: Loose
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LT AUTOFEATHER-INOPERATIVE.  FLASHES AFX ON TAKEOFF THEN GOES OUT.  R & R PCB A123.  OPS CHECKS NORMAL.
